Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Redness in eyes after using Acuvue Oasys contacts. How to fix this problem?

Hi, I used to use Acuvue Oasys and I had many problems using that brand so i recently changed to one day acuvue contacts. For the Oasys contacts, my eyes would get red on the first day I put them in, but now with my one day contacts, they get red the second day I use contacts. The redness is a little better with my one day contacts than with my Oasys contacts. I change my contacts everyday, so I do not think I have a allergy reaction to the contact solution or anything. What can I do to fix this problem? Am i just not meant for these brand of contacts? Or contacts in general? I never had problems with contacts until I started using the Oasys contacts. The redness in my eyes takes around 3 or 4 days to heal, and I do not wear contacts for around a week after.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear user
Allergy to contact lenses is a common problem and it depends on the time duration, for how long you have been using contact lens. It is usually rare to have allergy to one particular brand of contact lens. The allergy bascially depends on since how long you are using contact lens, rather than whether you change contact lens daily or not.
So i advice you to contact a eye surgeon for eye examination to rule out contact lens induced allergy.
Thank you
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor